# SDR CALA2021071601104

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Beam
- Part number: D5347217320000
- Condition: Corroded
- Location: Y 254 Fr66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6186) CORROSION ON AFT CABIN FLOOR BEAM Y 254 AT FR66 AFT END BLENDED CORROSION AREA IAW SRM 57-74-00 REMOVED AND REPLACED NEW FLOOR BEAM P/N D5347277320000 BATCH# 0002836727 IAW A320 SRM 51 -42-11, BLEND OUT FOUND TO BE OUT LIMITS IAW SRM 53-00-14 L=4" W =2" D=0.045" SFR#1025905 MAINTENANCE ACCOMPLISHED ON WC 0009502 BY V934674 AT ST AEROSPACE BFM
